# SDR 99ZZZX19

- Difficulty date: November 19, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N203AV
- Make and model: Boeing 727259
- Aircraft serial: 22474
- System (JASC): 5342 · Fuselage, Stabilizer Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 344-380
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK, CORROSION WAS NOTED AT FS 344 - FS 380 LBL 45, SEAT TRACK.
